# SDR SWAA011628

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 68,153 hours, 75,632 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part serial: 2187
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, ENGINE SHUTDOWN and DECLARED EMERGENCY.  DURING FLIGHT, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED and FIRE BELL SOUNDED, DID NOT FIRE BOTTLE.  Removed and replaced NR 2 ENGINE UPPER FIRE LOOP PER MM.
